Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 296, Number 1
HTML articles powered by AMS MathViewer

Relative pressure, relative equilibrium states, compensation functions and many-to-one codes between subshifts
Peter Walters PDF
Trans. Amer. Math. Soc. 296 (1986), 1-31
Isometries for the Legendre-Fenchel transform
Hédy Attouch and Roger J.-B. Wets PDF
Trans. Amer. Math. Soc. 296 (1986), 33-60
Inequalities for the ergodic maximal function and convergence of the averages in weighted $L^ p$-spaces
F. J. Martín-Reyes PDF
Trans. Amer. Math. Soc. 296 (1986), 61-82
Desingularizations of plane vector fields
F. Cano PDF
Trans. Amer. Math. Soc. 296 (1986), 83-93
The spectrum $(P\wedge \textrm {BP}\langle 2\rangle )_ {-\infty }$
Donald M. Davis, David C. Johnson, John Klippenstein, Mark Mahowald and Steven Wegmann PDF
Trans. Amer. Math. Soc. 296 (1986), 95-110
Factorial property of a ring of automorphic forms
Shigeaki Tsuyumine PDF
Trans. Amer. Math. Soc. 296 (1986), 111-123
Insufficiency of Torres’ conditions for two-component classical links
M. L. Platt PDF
Trans. Amer. Math. Soc. 296 (1986), 125-136
Real hypersurfaces and complex submanifolds in complex projective space
Makoto Kimura PDF
Trans. Amer. Math. Soc. 296 (1986), 137-149
Spanier-Whitehead duality in étale homotopy
Roy Joshua PDF
Trans. Amer. Math. Soc. 296 (1986), 151-166
Paths and cycles in tournaments
Andrew Thomason PDF
Trans. Amer. Math. Soc. 296 (1986), 167-180
Equivariant bundles and cohomology
A. Kozlowski PDF
Trans. Amer. Math. Soc. 296 (1986), 181-190
A parametrix for step-two hypoelliptic diffusion equations
Thomas Taylor PDF
Trans. Amer. Math. Soc. 296 (1986), 191-215
Automorphic images of commutative subspace lattices
K. J. Harrison and W. E. Longstaff PDF
Trans. Amer. Math. Soc. 296 (1986), 217-228
“Almost” implies “near”
Robert M. Anderson PDF
Trans. Amer. Math. Soc. 296 (1986), 229-237
On excursions of reflecting Brownian motion
Pei Hsu PDF
Trans. Amer. Math. Soc. 296 (1986), 239-264
On integers free of large prime factors
Adolf Hildebrand and Gérald Tenenbaum PDF
Trans. Amer. Math. Soc. 296 (1986), 265-290
On a conormal module of smooth set theoretic complete intersections
M. Boratyński PDF
Trans. Amer. Math. Soc. 296 (1986), 291-300
Chebyshev rank in $L_ 1$-approximation
András Kroó PDF
Trans. Amer. Math. Soc. 296 (1986), 301-313
Blow up near higher modes of nonlinear wave equations
Natalia Sternberg PDF
Trans. Amer. Math. Soc. 296 (1986), 315-325
Orbits of the pseudocircle
Judy Kennedy and James T. Rogers PDF
Trans. Amer. Math. Soc. 296 (1986), 327-340
Inequalities for some maximal functions. II
M. Cowling and G. Mauceri PDF
Trans. Amer. Math. Soc. 296 (1986), 341-365
A critical set with nonnull image has large Hausdorff dimension
Alec Norton PDF
Trans. Amer. Math. Soc. 296 (1986), 367-376
On starshaped rearrangement and applications
Bernhard Kawohl PDF
Trans. Amer. Math. Soc. 296 (1986), 377-386
Harmonic analysis on Grassmannian bundles
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 296 (1986), 387-409
The Fefferman metric and pseudo-Hermitian invariants
John M. Lee PDF
Trans. Amer. Math. Soc. 296 (1986), 411-429